Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Irregular periods post abortion of 9 weeks pregnancy, regular with myo-inositol medications,

I had an abortion of 9 weeks 3 days Last year in june. After that my periods were regular. Then suddenly from Feb the periods were irregular. My Gynec doc gave me tablets now its proper. She gave me a tablets for 30 days its Myo- Inositol Capsules ( Oosure). Kindly let me know this tablets are for what.... What does it help... As we are planning for baby.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  938
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
these myoinositol are given in PCOD and premenstrual dysphoric disease............................with myo inositol supplementation,fertility rate is increased due to rapid maturation of follicles which has ovum in it........................chances of ovulation are high................once conceived,it can be stopped as it causes contraction of uterus........
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor